DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Gammaplex (Human Immunoglobulin G) - Weight Increased - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Weight Increased (1)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Gammaplex (Human Immunoglobulin G) where reactions include weight increased. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Gammaplex side effects in female

Reported by a pharmacist from United States on 2012-06-14

Patient: female, weighing 96.6 kg (212.6 pounds)

Reactions: Weight Increased, Swelling Face, Oedema Peripheral

Drug(s) suspected as cause:
Gammaplex

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017